# SDR CALA2018062201516

- Difficulty date: June 13, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 108,658 hours, 16,791 cycles
- Engine: Pwa PW4060
- Engine time: 93,181 hours, 11,564 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW4060P
- Condition: Damaged
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, M, J
- Precautionary procedure: E

## Discrepancy

LEFT ENGINE OVERHEATED AND VIBRATION. 711 DEGREE.  SHUTDOWN AND LANDED IMMEDIATELY. NR 1 ENGINE WAS REPLACED IAW TC 63-7100-1-9800.
